# SDR SWAA2022092930891

- Difficulty date: September 27, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 33,483 hours, 15,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emer Lt Pwr Sply
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD L/H AND R/H OVERWING EMERGENCY FLOOR PROXIMITY LIGHTS INOP. / [01] REPLACED FUSE IN POWER SUPPLY M1694 PER AMM 33-51-06. OPS CHECK GOOD AT THIS TIME.
